Academic Journals Database
Disseminating quality controlled scientific knowledge

Pure Mathematics

ISSN: 2160--7583
Publisher: Hans Publishers


ADD TO MY LIST
 
本原可分rpp半群 Primitively Decomposable rpp Semigroups

Author(s): 邱小伟 | 郭小江 | 王军旗 | 吴瑕
Volume: 02
Issue: 04
Year: 2012
环F2+vF2上的自对偶置换码 Self-Dual Permutation Codes over F2+vF2

Author(s): 张光辉
Volume: 02
Issue: 04
Year: 2012
两两广义NQD列的强大数定律 On the Strong Law of Large Numbers for Generalized Pairwise NQD Random Sequences

Author(s): 邓总纲 | 周金玉 | 肖前军 | 马云
Volume: 02
Issue: 04
Year: 2012
国学思想与大学数学 Chinese Traditional Culture and College Mathematics

Author(s): 王华明 | 纪媛媛
Volume: 03
Issue: 03
Year: 2013
对偶平坦的四次根式度量 Dually Flat Fourth Root Metric

Author(s): 徐兵
Volume: 03
Issue: 03
Year: 2013
有限群特征标的 π-次数 The π- Degrees of Characters for Finite Groups

Author(s): 张月明 | 靳平
Volume: 02
Issue: 03
Year: 2012
效应代数的局部E-自同构 Local E-Automorphisms on Effect Algebras

Author(s): 张海燕 | 王晓慧
Volume: 02
Issue: 03
Year: 2012
矩阵代数中一类新的Kadison-Singer格 New Kadison-Singer Lattices in Matrix Algebras

Author(s): 陈改娟 | 任院红 | 王宁 | 刘倩
Volume: 02
Issue: 03
Year: 2012
p-叶亚纯函数的新子类 New Subclass of p-Valent Meromorphic Functions

Author(s): 杨静宇 | 李书海
Volume: 02
Issue: 03
Year: 2012
Hilbert C*-模框架的和 Sums of Frames in Hilbert C*-Modules

Author(s): 王海丽 | 李鹏同
Volume: 01
Issue: 03
Year: 2011
纯正超rpp半群 Orthodox Super rpp Semigroups

Author(s): 吴瑕 | 郭小江 | 邱小伟
Volume: 03
Issue: 02
Year: 2013
抛物型方程的反系数问题研究 Inverse Coefficient Problems for a Parabolic Equation

Author(s): 肖翠娥 | 许友军
Volume: 01
Issue: 02
Year: 2011
一般粘滞迭代方法及其应用 General Viscosity Iterative Methods and Applications

Author(s): 田明 | 金鑫
Volume: 01
Issue: 02
Year: 2011
非等谱mKP方程的孤子共振解 Soliton Resonance of the NI-mKP Equation

Author(s): 吴妙仙 | 颜姣姣
Volume: 01
Issue: 02
Year: 2011
|deg|≥2的圆周自映射及其提升 Maps on Circles with |deg|≥2 and Their Liftings

Author(s): 黎日松 | 陈增雄
Volume: 01
Issue: 02
Year: 2011
图的度和与扩圈 Extending Cycles and Degree Sums in Graphs

Author(s): 王江鲁 | 程建民
Volume: 01
Issue: 02
Year: 2011
图的边控数的界 The Bound on Edge Domination Numbers of Graphs

Author(s): 陈晶晶 | 王春香
Volume: 01
Issue: 02
Year: 2011
局部θ加细空间 Locally θ Refinable Spaces

Author(s): 卞小霞
Volume: 01
Issue: 02
Year: 2011
三角环上的Jordan可导映射 Jordan Derivable Maps on Triangular Rings

Author(s): 张慧愿 | 薛春慧 | 安润玲
Volume: 03
Issue: 01
Year: 2013
实单位球上的面积积分算子 Area Integral Operator on the Real Unit Ball

Author(s): 王东方 | 马柏林 | 沈丹桂
Volume: 03
Issue: 01
Year: 2013
拓扑空间偶范畴中的同伦正则态射 On Homotopy Regular Morphism in the Category of Topological Pairs

Author(s): 钱有华 | 平麟 | 陈胜敏
Volume: 03
Issue: 01
Year: 2013
H-矩阵的预条件对角占优性 Preconditioned Diagonally Dominant Properties of H-Matrix

Author(s): 王学忠 | 李晓梅
Volume: 02
Issue: 01
Year: 2012
Cesaro序列空间cesp (1 < p

Author(s): 于非非 | 李君
Volume: 02
Issue: 01
Year: 2012
分数阶微分方程的矩阵级数解 Metric Series Solutions of Fractional Differential Equations

Author(s): 万桂华 | 张淑琴 | 苏新卫
Volume: 02
Issue: 01
Year: 2012
相对M-特征标的替换引理 The Replacement Lemma on Relative M-Characters

Author(s): 郝成功 | 靳平
Volume: 02
Issue: 01
Year: 2012
向量函数一致连续的判别方法研究 Study on Uniform Continuity of Vector Function

Author(s): 王玮彬 | 马建华 | 杨小远
Volume: 02
Issue: 01
Year: 2012
一个新的半离散Hilbert型不等式 A New Half-Discrete Hilbert’s Inequality

Author(s): 谢子填 | 曾峥
Volume: 02
Issue: 01
Year: 2012
Why do you need a reservation system?      Affiliate Program